Theoretical Economics Letters

Volume 5, Issue 6 (December 2015)

ISSN Print: 2162-2078   ISSN Online: 2162-2086

Google-based Impact Factor: 1.02  Citations  h5-index & Ranking

Winter Transport via Trucks with Chains and the Fraction of Time Spent in Accidents

HTML  XML Download Download as PDF (Size: 217KB)  PP. 805-809  
DOI: 10.4236/tel.2015.56091    3,822 Downloads   4,303 Views  

ABSTRACT

In this note, we analyze hitherto unstudied aspects of winter transport provision via trucks with chains on tires. Specifically, we first construct a discrete-time Markov chain (DTMC) model of transport provision that focuses on the movements of a representative truck in a firm’s fleet of trucks. Second, we specify the limiting probabilities of our DTMC model of truck transport. Third, we derive the fraction of time that the representative truck is involved in accidents. Finally, we solve an optimization problem whose solution tells us when the fraction of time the representative truck spends in accidents, is maximal.

Share and Cite:

Batabyal, A. (2015) Winter Transport via Trucks with Chains and the Fraction of Time Spent in Accidents. Theoretical Economics Letters, 5, 805-809. doi: 10.4236/tel.2015.56091.

Cited by

No relevant information.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.